# SDR SWAA2013010711215

- Difficulty date: November 12, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 6550585
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE LOCATED ON AFT LOWER CORNER OF FWD CARGO COMPARTMENT DOOR CUT OUT.  SCUFF PLATE AFT CORNER OF FWD CARGO COMPARTMENT REPAIRED BY WELDS IN ACCORDANCE WITH EA 1-A53-2076 REV 10 (SCUFF PLATE AFT LOWER CORNER).
